# SDR ALG2005F00014

- Difficulty date: January 24, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Engine: Allsn 250C30S
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7655200110107
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RUN-UP, LANDING GEAR NOSE WHEEL GREEN LIGHT GOES OFF AND RED UNSAFE LIGHT COMES ON (KEEPS REPEATING), GREEN LIGHT COMES ON AND THE RED LIGHT GOES OUT.  MAINTENANCE REMOVED LT NOSE WHEEL HARNESS (DOWN AND LOCK) AND INSTALLED SERVICEABLE HARNESS, OPS CHECK OF THE SYSTEM WAS FOUND TO BE OK.  (K)
